# SDR SWAA2023031309538

- Difficulty date: February 23, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL STRIPS ARE CRACKED AND CRAZED THROUGHOUT WHOLE CABIN<[01] EPL (PHOTOLUMINESCENT) WAS REMOVED AND REPLACED ON T/C TTG8Q00FREYR;[02] VERIFIED STEP 1
